# SDR DALA1242469019

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 693-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKE WAS FOUND ON WINDOW BELT FRAME AFT LOWER CORNER BTW BS 693-674 RT SIDE.  WINDOW BELT FRAME WAS BLENDED OUT AND REPAIR DOUBLER INSTALLED IAW ERA 504353-14 REV ORIG.
